# SDR NWAA09633264

- Difficulty date: February 26, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 0962
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Recirc
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, VERY STRONG DE-ICE FLUID ODOR THROUGHOUT AIRCRAFT.  REPLACED RECIRCULATION FILTERS 4012HN, 4013HM AND CATALLYTIC CONVERTERS NR 1 AND NR 2, CHECK OK.  (K)
